# SDR FDEA202210182587

- Difficulty date: October 18, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: A6A7112511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIOGRAPHY INSPECTION CARRY OUT ON TRANSVERSE SKIN SPLICE AT STATION 6-100 AND   FOUND 01 EACH CRACK INDICATION APPROXIMATE 1 INCH IN LENGTH AT RIGHT HAND   LONGERON 4 RIGHT FORWARD CENTER SPLICE BETWEEN FASTENER 1 AND 2. CRACKED SPLICE AT STATION 6-100 AT RIGHT HAND LONGERON 4 RIGHT REMOVED AND   REPLACED AS PER SRM 51-33-01-0G. SPLICE FABRICATED BY MACHINING AS PER DOUGLAS   DRAWING A6A7112 REVISION : A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  10/29/2022
